I can identify with your situation. In fact, looking back on it, an antibiotic (Augmentin) was the trigger that let my primary care doc know that I had GERD. It's not that the Augmentin caused it, but rather that when it flared up my reactive stomach, it became very obvious that it was there. At that point he even had the opinion that the silent GERD I'd had prior to this episode had been affecting my lungs and adding to my asthma issues. Thi was probably 15+ years ago.
What happens in my case is that my stomach reacts to the antibiotic (I avoid anything except Amoxicillin and Z-Pac) and it gets my reflux going. Next, my esophagus gets inflammed and raw from the acid that passes through the insufficient LES and burns it. This happened pretty much any time I took an antibiotic, and before I figured it out, I took Augmentin (with food, and carefully) and ended up in the hospital with uncontrollable asthma and a very painful upper GI tract.
It takes a long time to heal a raw, irritated esophagus and gastritis, which is probably the pain you're feeling. Be sure to avoid spicy and citrus foods. Also, stay away from things that can't be chewed to a smooth consistency so that they don't scratch the esophagus or further irritate the stomach lining. (the stomach mashes food with a muscular motion, so rough foods are very irritating.)
Also, taking a PPI (you could get a script from your doc or use Prilosec OTC) can reduce the acid content of your stomach and protect your esophagus.
Have you been to your doc about this? I think that you should if you haven't. I am certain that he/she would want to put you on a PPI for a while, or at least Zantac, to help your upper GI tract heal.
Just because you've had this flare-up doesn't mean that you'll have it forever, so don't go there! Here's a link to information on gastritis from Mayo Clinic:
Also, here's their link for esophagitis: http://www.mayoclinic.com/health/esophagitis/DS01154
Hang in there...if you're careful (over the next couple months...this isn't a quick fix issue. It takes time to heal those sensitive tissues) you can get yourself back to normal.